MathSciNet Relay Station
MathSciNet bibliographic data
MR2666910 35Q51 (35G10)
Shi, Lan Fang; Mo, Jia Qi Soliton-like homotopic approximate analytic solution for a disturbed nonlinear evolution equation. (Chinese) Acta Phys. Sinica 58 (2009), no. 12, 8123–8126.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement